CSpace

Browse/Search Results:  1-3 of 3 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
algebraicindependenceofcertainvaluesofexponentialfunction 期刊论文
actamathematicasinicaenglishseries, 2006, 卷号: 22, 期号: 2, 页码: 571
Authors:  Zhu Yaochen
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
algebraicindependencebyapproximationmethodii 期刊论文
actamathematicasinicaenglishseries, 2000, 卷号: 16, 期号: 3, 页码: 395
Authors:  Zhu Yaochen
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
algebraicindependenceofcertainnumbers 期刊论文
actamathematicasinicaenglishseries, 1999, 卷号: 15, 期号: 4, 页码: 507
Authors:  Chen Yonggao;  Zhu Yaochen
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10